Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Equivalences to the triangulation conjecture

Duane Randall

Algebraic & Geometric Topology 2 (2002) 1147–1154

arXiv: math.GT/0212299

Abstract

We utilize the obstruction theory of Galewski–Matumoto–Stern to derive equivalent formulations of the Triangulation Conjecture. For example, every closed topological manifold Mn with n 5 can be simplicially triangulated if and only if the two distinct combinatorial triangulations of RP5 are simplicially concordant.

Keywords
triangulation, Kirby–Siebenmann class, Bockstein operator, topological manifold
Mathematical Subject Classification 2000
Primary: 57N16, 55S35
Secondary: 57Q15
References
Forward citations
Publication
Received: 19 July 2002
Accepted: 5 December 2002
Published: 19 December 2002
Authors
Duane Randall
Department of Mathematics and Computer Science
Loyola University
New Orleans, LA 70118
USA